# SDR UPS96821753

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK INDICATIONS NOTED HOLE F IN SPAR, HOLES C AND D IN SKIN/SPAR INTERFACE OF RT WING C/W S/B 57 88 PER UPS EO DC8 5730.
